Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 19, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 4, 2022, 2:12 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2022, 2:12 PM EDT (18:12 UTC)
- Expired
- Apr 4, 2022, 2:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 92 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2065 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
706
WUUS52 KMFL 041812
SVRMFL
FLC011-099-041845-
/O.NEW.KMFL.SV.W.0019.220404T1812Z-220404T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
212 PM EDT Mon Apr 4 2022
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
North central Broward County in southeastern Florida...
South central Palm Beach County in southeastern Florida...
* Until 245 PM EDT.
* At 211 PM EDT, a severe thunderstorm was located 10 miles southwest
of Loxahatchee NWR, or 17 miles northwest of Coral Springs, moving
north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2629 8040 2630 8048 2634 8058 2656 8059
2666 8060 2659 8029
TIME...MOT...LOC 1811Z 192DEG 12KT 2643 8049
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SB1 follow-up statement
165
WWUS52 KMFL 041837
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
237 PM EDT Mon Apr 4 2022
FLC011-041847-
/O.CAN.KMFL.SV.W.0019.000000T0000Z-220404T1845Z/
Broward FL-
237 PM EDT Mon Apr 4 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BROWARD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 2636 8038 2640 8047 2642 8055 2656 8059
2666 8060 2659 8029
TIME...MOT...LOC 1837Z 192DEG 12KT 2652 8047
$$
FLC099-041845-
/O.CON.KMFL.SV.W.0019.000000T0000Z-220404T1845Z/
Palm Beach FL-
237 PM EDT Mon Apr 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTH CENTRAL PALM BEACH COUNTY...
At 237 PM EDT, a severe thunderstorm was located 8 miles west of
Loxahatchee NWR, or 16 miles southwest of Wellington, moving north at
15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2636 8038 2640 8047 2642 8055 2656 8059
2666 8060 2659 8029
TIME...MOT...LOC 1837Z 192DEG 12KT 2652 8047
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:47 PM EDT, 25 minutes earlier.
Area forecast discussion, Apr 4, 1:47 PM EDT, 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 147 PM EDT Mon Apr 4 2022 .AVIATION(18Z TAFS)... Showers and storms continue to develop along stalled frontal boundary. Sea breezes and outflow boundaries will allow for additional development. VCTS this afternoon for all terminals. Periods of MVFR or even IFR are possible in and around showers and thunderstorms and will be handled with amendments and TEMPOs. At KAPF, winds will shift around to the southwest in the afternoon as a Gulf breeze develops. Light winds overnight. Breezy at times gusty southerly winds tomorrow, with lower overall convective coverage. && .PREV DISCUSSION... (Issued 916 AM EDT Mon Apr 4 2022) UPDATE... A few showers and storms along the east coast or just offshore so far this morning. Bulk of activity has been near Palm Beach County and to the south over the upper keys. Hi-res model guidance continues to be very variable this morning with how much development occurs over the east coast before the seabreeze develops this afternoon, as well as location of just onshore or offshore. However, the potential for streaming showers to effect a localized area remain possible. With high rainfall rates, these streamers could produce locally heavy rainfall that may lead to flooding. Therefore, the Weather Prediction center continues to have a Marginal risk of excessive rainfall for the east coast. A frontal boundary remains across the region with an unsettled weather pattern once again this afternoon. The 12Z MFL sounding shows that the atmosphere is conducive for the potential of strong to severe storms this afternoon. Mid-level lapse rates around 6.5-7C/km, 500mb temps around -12C along with 20-30 knots of bulk shear will allow for upward growth of storms. Scattered showers and storms will form along the frontal boundary and the sea breezes this afternoon. Given the favorable parameters, the Storm Prediction Center has placed most of South Florida in a marginal risk for severe weather. Main hazards will be strong to damaging winds, hail up to 1 inch, and heavy downpours. Can not rule out an isolated tornado along boundary or sea breeze interactions. A few adjustments in the forecast to account for latest radar trends and current observations. PREV DISCUSSION... (Issued 741 AM EDT Mon Apr 4 2022) AVIATION(12Z TAFS)... Mainly VFR conditions to start the taf period. Winds will increase out of the east southeast by mid-morning. Hi-res models are having trouble depicting location of convection this morning and afternoon. For now carrying VCSH then VCTS later this morning and afternoon. Periods of MVFR or even IFR are possible in and around showers and thunderstorms and will be handled with amendments and TEMPOs. At KAPF, winds will shift around to the southwest in the afternoon as a Gulf breeze develops. Light winds overnight. PREV DISCUSSION... (Issued 317 AM EDT Mon Apr 4 2022) SHORT TERM (Today through Tuesday)... Latest sfc analyses and model data keep a semi-stationary, decaying front just off the southern tip of the Florida peninsula and into the Florida Keys today. Meanwhile, model consensus depicts high pressure building over the SE CONUS, Which will influence our synoptic flow and veer it more to the SE today. With this synoptic scenario in place, expect still abundant moisture to linger over SoFlo, and combine with daytime heating/sea breeze boundaries for another round of scattered to numerous showers and thunderstorms. Better chances for the east coast metro areas will be in the morning, then shifting over the interior and west coast areas in the afternoon. Latest model sounding data still depict 500 mb temps in the -11 to -12 degrees celsius, which will support vertical development of a few strong cells, especially this afternoon. SPC latest outlook places most of the area again in the marginal level for risk of severe weather. Main hazards will be gusty winds, hail, and heavy downpours. Models also show the remnants of the front finally moving away from the area late Tuesday, as a trough pushes across the SE CONUS. This will briefly lower POPs across SoFlo with coverage mainly isolated. It will also enhance the southerly flow across the area, with breezy periods expected in the afternoon. Warm temps continue each day with daytime highs in the low-mid 80s near the coast, and in the upper 70s inland. LONG TERM (Wednesday through Sunday)... Models show prevailing zonal flow aloft on Wednesday, while enough remnant moisture lingers across SoFlo. This should be enough for a few afternoon showers to develop. Meanwhile, a mid level trough is shown on latest long range solutions moving eastward across the E CONUS, with an associated sfc front pushing into the east GOMEX and the west coast of Florida. The convection ahead of this front will bring another round of increasing showers/t-storms on Thursday. Models show fair agreement in pushing this front across the state, with a cooling trend in its wake beginning Friday night and through the weekend. The situation will continue to be closely monitored, and the forecast will continue to be adjusted accordingly. MARINE... Winds will gradually shift to a more easterly flow today and increase into the 10 to 15 kt range as the remnants of a front dissipate over the southern waters. Potential for thunderstorms remain in place during the next couple of days, with Brief periods of rough seas and gusty winds will accompany any storm that forms. High pressure shifting well east of Florida turn winds to the southwest during the latter part of the week ahead of another cold front moving into Florida. Seas will be generally 3 feet or less outside of showers and thunderstorms, building slightly Thursday as SW winds increase some. BEACHES... The threat of rip currents will increase to moderate today for all the Atlantic beaches as easterly flow re-establishes. But it should be short-lived as the threat decreases for the east coast metro areas as the winds become more southerly for the middle to end of this week. && .PRELIMINARY POINT TEMPS/POPS... Miami 73 86 76 88 / 40 20 10 20 West Kendall 71 87 74 91 / 30 20 10 20 Opa-Locka 72 87 75 89 / 40 20 10 20 Homestead 72 85 75 88 / 30 20 10 20 Fort Lauderdale 72 85 76 88 / 40 20 10 20 N Ft Lauderdale 71 84 75 87 / 40 30 10 30 Pembroke Pines 71 86 74 88 / 40 20 10 20 West Palm Beach 70 84 73 88 / 40 40 10 40 Boca Raton 71 84 74 87 / 40 30 10 30 Naples 71 88 76 89 / 20 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...Kelly Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 4, 9:38 AM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 938 AM EDT Mon Apr 4 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050745- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 938 AM EDT Mon Apr 4 2022 ...Marginal Risk for Severe Storms Today... ...Localized Flooding Possible... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Isolated to scattered showers and thunderstorms will be possible today. Strong to Severe storms will be possible. Strongest activity may produce strong to damaging winds, hail, and locally heavy rainfall. Hail: The strongest thunderstorms could contain hail up to the size of quarters. Wind: The strongest thunderstorms could contain wind gusts of greater than 58 mph. Tornadoes: An isolated tornado is possible with any of the strongest storms. Flooding: Heavy downpours from thunderstorms could lead to localized flooding. Waterspouts: A few waterspouts will be possible in association with showers and thunderstorms across the local waters and Lake Okeechobee. Rip Currents: A moderate risk of rip currents at Atlantic Beaches .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Shower and thunderstorm chances will begin decreasing on Tuesday, with a little drier conditions establishing by Wednesday. Then another front approaches the area in the Thursday/Friday timeframe, and brings increasing chances for showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however, individual spotters are encouraged to report high winds, hail, and flooding to the National Weather Service Forecast Office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 4, 11:27 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Miami FL
1127 AM EDT Mon Apr 4 2022
FLZ073-074-173-041600-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1127 AM EDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of central Miami-Dade
County through NOON EDT...
At 1127 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Palmetto Bay, or near Black Point. This
storm was nearly stationary.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Coral Gables, South Miami, Black Point, Kendall, Pinecrest, Palmetto
Bay, Cutler Bay, West Perrine, Goulds, Richmond Heights, Glenvar
Heights, The Falls, Howard, Palmetto Estates and South Miami Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2554 8027 2554 8033 2557 8039 2566 8034
2570 8030 2569 8022
TIME...MOT...LOC 1527Z 174DEG 2KT 2561 8031
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KellySpecial weather statement, Apr 4, 12:03 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Miami FL
1203 PM EDT Mon Apr 4 2022
FLZ071>074-041645-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1203 PM EDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of north central
Miami-Dade and south central Broward Counties through 1245 PM EDT...
At 1203 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And U.S. 27, or 11
miles west of Miramar, moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Davie, Weston, Doral, Miami Lakes,
Hialeah Gardens, Medley, Palm Springs North, Pennsuco, Intersection
Krome And U.S. 27 and Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2577 8042 2590 8067 2613 8052 2600 8029
TIME...MOT...LOC 1603Z 211DEG 5KT 2593 8051
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KellySpecial weather statement, Apr 4, 12:50 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1250 PM EDT Mon Apr 4 2022
FLZ071>073-041730-
Inland Broward County FL-Metro Broward County FL-Inland Miami-
Dade County FL-
1250 PM EDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of northern Miami-Dade
and Broward Counties through 130 PM EDT...
At 1250 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Weston, or 9 miles northwest of Pembroke
Pines, moving north at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Tamarac, Weston,
Sawgrass Mills Mall, Intersection I-75 And U.S. 27, Intersection I-75
And Griffin Road, Mile Marker 30 On Alligator Alley, Intersection
Alligator Alley And Miami Canal, Intersection Krome And U.S. 27, East
Toll Gate On Alligator Alley, Markham Park and West Broward Rec. Area
On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2585 8042 2585 8067 2596 8086 2629 8060
2620 8027
TIME...MOT...LOC 1650Z 193DEG 12KT 2609 8046
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KellySpecial weather statement, Apr 4, 1:41 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
141 PM EDT Mon Apr 4 2022
FLZ073-173-174-041815-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
141 PM EDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of southern Miami-Dade
County through 215 PM EDT...
At 141 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Homestead General Airport, moving east at
10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homestead, Homestead General Airport, Homestead Miami Speedway, The
Redland, Florida City, Homestead Base, Naranja, Princeton, Royal Palm
Ranger, Leisure City and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2534 8071 2545 8078 2556 8069 2556 8051
2553 8032 2529 8036 2530 8039 2527 8041
2525 8049
TIME...MOT...LOC 1741Z 268DEG 10KT 2548 8062
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Apr 4, 1:46 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
146 PM EDT Mon Apr 4 2022
FLZ067-068-071-072-168-172-041815-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
146 PM EDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 215 PM EDT...
At 146 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Godfrey Road, or over Coral Springs,
moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Plantation, Sunrise,
Boca Raton, Deerfield Beach, Delray Beach, Tamarac, Margate,
Lighthouse Point, Highland Beach, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Parkland, Hillsboro Beach
and Mission Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2614 8021 2612 8030 2616 8037 2653 8025
2638 7998
TIME...MOT...LOC 1746Z 227DEG 17KT 2628 8024
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SBSpecial weather statement, Apr 4, 2:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
212 PM EDT Mon Apr 4 2022
FLZ073-173-174-041915-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
212 PM EDT Mon Apr 4 2022
...Strong thunderstorms will impact portions of southern Miami-Dade
County through 315 PM EDT...
At 212 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Turkey Point to near
Royal Palm Ranger to near Pa-Hay-
Okee Overlook. Movement was northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, Homestead General
Airport, The Redland, Florida City, Homestead Base, Naranja,
Princeton, Royal Palm Ranger, Leisure City, Goulds, Homestead
Bayfront Park and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2554 8027 2558 8047 2560 8064 2540 8080
2530 8061 2531 8036
TIME...MOT...LOC 1812Z 234DEG 7KT 2539 8034 2538 8056 2546 8076
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:05 AM EDT | Special Marine Warning | MFL | 40 min | |
| Apr 4, 11:27 AM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Apr 4, 11:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 4, 11:49 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 116 min |
| Apr 4, 12:03 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Apr 4, 12:50 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Apr 4, 1:02 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 28 min |
| Apr 4, 1:20 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Apr 4, 1:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Apr 4, 1:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 30 min |
| Apr 4, 1:46 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Apr 4, 2:12 PM EDT | Special Weather Statement | MFL | Miami-Dade | 63 min |
| Apr 4, 2:24 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Apr 4, 2:25 PM EDT | Special Weather Statement | MFL | Hendry | 35 min |
| Apr 4, 2:28 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 47 min |
| Apr 4, 2:35 PM EDT | Special Marine Warning | MFL | 25 min | |
| Apr 4, 2:44 PM EDT | Special Weather Statement | MFL | Collier, Monroe | 61 min |
| Apr 4, 2:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| Apr 4, 2:58 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 62 min |
| Apr 4, 3:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Apr 4, 3:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 25 min |
| Apr 4, 3:10 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Apr 4, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 31 min |
| Apr 4, 3:22 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Apr 4, 3:26 PM EDT | Special Marine Warning | MFL | 34 min | |
| Apr 4, 3:28 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 32 min |
| Apr 4, 3:30 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 30 min |
| Apr 4, 3:40 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 65 min |
| Apr 4, 3:45 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry | 30 min |
| Apr 4, 3:47 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 28 min |
| Apr 4, 3:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Apr 4, 4:03 PM EDT | Special Weather Statement | MFL | Monroe | 57 min |
| Apr 4, 4:14 PM EDT | Areal Flood Advisory | MFL | Collier | 81 min |
| Apr 4, 4:14 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Palm Beach | 31 min |
| Apr 4, 4:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 30 min |
| Apr 4, 4:24 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Apr 4, 4:24 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 32 min |
| Apr 4, 4:41 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 34 min |
| Apr 4, 4:46 PM EDT | Special Weather Statement | MFL | Monroe | 29 min |
| Apr 4, 4:50 PM EDT | Areal Flood Advisory | MFL | Collier, Hendry | 3 hr |
| Apr 4, 5:08 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Apr 4, 5:16 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Palm Beach | 29 min |
| Apr 4, 5:27 PM EDT | Special Weather Statement | MFL | Monroe | 63 min |
| Apr 4, 5:37 PM EDT | Special Weather Statement | MFL | Glades | 23 min |
| Apr 4, 5:43 PM EDT | Special Weather Statement | MFL | Hendry | 32 min |
| Apr 4, 5:51 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry | 24 min |
| Apr 4, 6:20 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.